# SDR AALA202009139002

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON LT HORIZONTAL STABILIZER (1 EA).  REMOVED AND REPLACED HINGE ARM END FITTING, IAW AMM 55-16-42-400-001-A.
